# SDR AALA2020021109054

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 31,597 hours, 12,719 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Part number: 6355C000102
- Part serial: 4261
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERTED JFK ACCOUNT FLAP OVERSPEED STABILIZER TRIM ISSUE. STABILIZER TRIM INOPERATIVE. ON GO AROUND STAB TRIM FAILED. COMPLIED WITH QRH PROCEDURE - STAB TRIM, CUT-OUT SWITCHES LEFT IN CUT-OUT. EMERGENCY DEALARED. REMOVED AND REPLACED STABILIZER TRIM MOTOR IAW AMM 27-41-71.
